# SDR USAA2014120300004

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 47,126 hours, 21,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS PLASTIC EMER EXIT LIGHT COVER MISSING NEAR DOOR 2R.  INSTALLED EMER EXIT LIGHT COVER AT DOOR 2D.  OPERATIONS CHECKED GOOD.
